Alert archive / Oregon / Wind Advisories in 2007

Wind Advisory 3, NWS Portland, OR

February 27, 2007

NWS Portland, OR issued this wind advisory at Feb 27, 2007, 8:04 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2007, 8:04 AM PST (16:04 UTC)
Expired
Feb 27, 2007, 4:31 PM PST
In force
8 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPQR 271604
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
804 AM PST TUE FEB 27 2007

ORZ001-002-272100-
/O.EXT.KPQR.HW.W.0003.000000T0000Z-070227T2100Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
LINCOLN CITY...NEWPORT...FLORENCE
804 AM PST TUE FEB 27 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON FOR THE NORTH AND CENTRAL OREGON COASTS SOUTH OF
CANNON BEACH...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON. 

SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL
CONTINUE FROM ABOUT CANNON BEACH SOUTH TO FLORENCE UNTIL AROUND 1
PM THIS AFTERNOON AS A STRONG LOW PRESSURE CENTER OFF THE NORTH
OREGON COAST MOVES ONSHORE AROUND CANNON BEACH. THE STRONGEST
WINDS WILL BE AT THE BEACHES AND COASTAL HEADLANDS. A STRONG LOW
PRESSURE SYSTEM IS MOVING ONSHORE THIS MORNING. THE WINDS WILL
DIMINISH AND BECOME WEST TO NORTHWEST THIS AFTERNOON BEHIND THE
LOW.

SO FAR THIS MORNING...YAQUINA BRIDGE HAS HAD SUSTAINED WINDS 45
MPH WITH GUSTS TO 65 MPH...NEWPORT JETTY 43 MPH WITH GUSTS TO 58
MPH...AND FLORENCE JETTY 40 MPH WITH GUSTS TO 52 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ006>008-WAZ039-280015-
/O.NEW.KPQR.WI.Y.0003.070227T1604Z-070228T0300Z/
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...HILLSBORO...PORTLAND...OREGON CITY...
GRESHAM...SALEM...MCMINNVILLE...DALLAS...EUGENE...CORVALLIS...
ALBANY...VANCOUVER...BATTLE GROUND...WASHOUGAL
804 AM PST TUE FEB 27 2007

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE
WILLAMETTE VALLEY AND THE GREATER VANCOUVER METRO AREA OF
SOUTHWEST WASHINGTON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

SOUTH WIND WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH
THIS MORNING THROUGH THE WILLAMETTE VALLEY AND IN CLARK COUNTY OF
SOUTHWEST WASHINGTON. THE WINDS ARE BEING PRODUCED BY A STRONG LOW
PRESSURE CENTER THAT WAS ALONG THE NORTH OREGON COAST THIS MORNING
AND WILL TRACK INLAND NEAR THE NORTHERN CLARK COUNTY BORDER LATER
TODAY. THE WINDS WILL EASE LATER THIS EVENING AS THE LOW MOVES OFF
TO THE EAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
2 follow-up statements
000 
WWUS76 KPQR 272053
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1253 PM PST TUE FEB 27 2007

ORZ001-002-272200-
/O.EXP.KPQR.HW.W.0003.000000T0000Z-070227T2100Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK...
LINCOLN CITY...NEWPORT...FLORENCE
1253 PM PST TUE FEB 27 2007

...HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON FOR
THE NORTH AND CENTRAL OREGON COASTS...

THE HIGH WIND WARNING WILL EXPIRE AT 1 PM PST THIS AFTERNOON. A
STRONG LOW PRESSURE CENTER HAD JUST MOVED ONSHORE AROUND NOON AND
THE WINDS WERE BEGINNING TO EASE. WEST WINDS BEHIND THE LOW WILL
STILL BE 15 TO 25 MPH WITH GUSTS TO 35 MPH FOR THE EARLY
AFTERNOON...THEN DECREASE THE REMAINDER OF THE AFTERNOON AND
EVENING.

WIND REPORTS ALONG THE COAST TODAY INCLUDED YAQUINA BRIDGE WITH
SUSTAINED WINDS 45 MPH AND GUSTS TO 65 MPH...NEWPORT JETTY WITH 43
MPH AND GUSTS TO 58 MPH...FLORENCE JETTY WITH 40 MPH AND GUSTS TO
58 MPH...LINCOLN CITY WITH 34 MPH AND GUSTS TO 53 MPH...AND
GARIBALDI WITH GUSTS TO 45 MPH.


$$

ORZ006>008-WAZ039-280300-
/O.CON.KPQR.WI.Y.0003.000000T0000Z-070228T0300Z/
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...HILLSBORO...PORTLAND...OREGON CITY...
GRESHAM...SALEM...MCMINNVILLE...DALLAS...EUGENE...CORVALLIS...
ALBANY...VANCOUVER...BATTLE GROUND...WASHOUGAL
1253 PM PST TUE FEB 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING
FOR THE WILLAMETTE VALLEY AND THE GREATER VANCOUVER METRO AREA
IN SOUTHWEST WASHINGTON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH WILL
CONTINUE AT TIMES THIS AFTERNOON AND EARLY EVENING AS THE CENTER
OF A STRONG LOW PRESSURE MOVES EAST FROM NEAR THE COAST TO ALONG
THE NORTHERN CLARK COUNTY BORDER. AREAS SOUTH OF THIS TRACK ARE
SUSCEPTIBLE TO THE WINDS.

PEAK WIND GUSTS SO FAR TODAY HAVE REACHED 46 MPH AT AURORA AND 45
MPH AT BOTH SALEM AND MCMINNVILLE.

THE WINDS WILL DECREASE BY MID EVENING AFTER THE RATHER STRONG LOW
MOVES EAST AND AWAY FROM THE AREA.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
000 
WWUS76 KPQR 280031
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
431 PM PST TUE FEB 27 2007


ORZ006>008-WAZ039-280145-
/O.CAN.KPQR.WI.Y.0003.000000T0000Z-070228T0300Z/
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...HILLSBORO...PORTLAND...OREGON CITY...
GRESHAM...SALEM...MCMINNVILLE...DALLAS...EUGENE...CORVALLIS...
ALBANY...VANCOUVER...BATTLE GROUND...WASHOUGAL
431 PM PST TUE FEB 27 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG LOW PRESSURE THAT BROUGHT GUSTY SOUTH WINDS TO THE
REGION EARLY TODAY IS NOW MOVING INTO THE SOUTH WASHINGTON
CASCADES...AND IS WEAKENING. AS A RESULT...THE STRONG SOUTH WINDS
HAVE RELAXED. 

WINDS WILL REMAIN BREEZY THIS EVENING...WITH MOST AREAS HAVING
SUSTAINED WINDS OF 10 TO 15 MPH WITH SOME GUSTS OF 25 TO 30 MPH.
WINDS WILL EASE MORE LATER THIS EVENING AS THE LOW MOVES FURTHER
AWAY FROM THE REGION. 

$$

ROCKEY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this wind advisory went out at Feb 27, 2:30 AM PST, 5 hours 34 minutes earlier.

Area forecast discussion, Feb 27, 2:30 AM PST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
230 AM PST TUE FEB 27 2007

.SYNOPSIS...COLD UPPER LEVEL LOW PRESSURE SYSTEM JUST OFF THE NORTH
OREGON COAST THIS MORNING WILL MOVE ONTO THE NORTH OREGON COAST AND
INTO WASHINGTON TODAY. A COLD UNSTABLE AIR MASS WITH LOW SNOW LEVELS
WILL PRODUCE SHOWERS THROUGH WEDNESDAY...WITH A TREND TO MORE NORMAL
WEATHER TOWARDS THE WEEKEND.
&&

.SHORT TERM...SATELLITE IMAGERY SHOWS A STRONG LOW PRESSURE CENTER
NEAR 45N 126W THIS MORNING WITH PRECIPITATION AHEAD OF THE FRONTAL
BAND MOVING INTO THE WILLAMETTE VALLEY. THE FRONTAL BAND APPEARS TO
BE WEAKENING SOMEWHAT AS IT MOVES INTO THE DRIER INTERIOR AIR WITH
SNOW ACCUMULATIONS TO THE VALLEY FLOOR LESS LIKELY. EXPECT WILL SEE 1
TO 3 INCHES ABOVE 500 FEET IN THE INTERIOR AND HAVE ISSUED AN
ADVISORY TO COVER THIS.

SATELLITE SHOWS SIGNIFICANT SHOWERS WITH WRAPPING AROUND THE LOW
CENTER. EXPECT THE HEAVIEST PRECIP TO BE OVER SOUTHWEST
WASHINGTON/NORTHWEST OREGON THIS AFTERNOON AS THE LOW TRACKS INLAND.
HAVE ISSUED A HEAVY SNOW WARNING FOR THE COASTAL RANGE AND THE
WILLAPA HILLS TODAY.

EXPECT STRONG WINDS ALONG THE COAST SOUTH OF TILLAMOOK TODAY WITH
GUSTS TO 65 MPH ON THE HEADLANDS THIS MORNING...HAVE ISSUED A HIGH
WIND WARNING FOR THE HEADLANDS.

THE SURFACE LOW MOVES EAST OF THE CASCADES LATER TODAY...FOLLOWED BY
SHOWERS IN NORTHWEST ONSHORE FLOW TONIGHT AND WEDNESDAY. SNOW LEVELS
WILL LIKELY LOWER TO BACK DOWN NEAR OR LOCALLY BELOW 500 FEET BY
WEDNESDAY MORNING. THE ONSHORE FLOW WILL PEAK DURING THE DAY
WEDNESDAY AS THE UPPER JET CORE MOVES ACROSS...THEN BEGIN TO EASE
WEDNESDAY NIGHT AND EARLY THURSDAY. ANOTHER SYSTEM APPROACHES ON
THURSDAY. LIKENS

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
FREEZING LEVELS RISE ABOVE THE COAST RANGE DURING THE EXTENDED
FORECAST PERIOD.  ON THE GFS THE NORTHERN BRANCH OF A SPLIT JET
STREAM WEST OF HAWAII IS SHOWN TO STRENGTHEN FRIDAY WITH A WESTERLY
JET SEGMENT PUSHING ACROSS THE GULF OF ALASKA AND INTO THE PACIFIC
NORTHWEST FROM FRIDAY INTO THE WEEKEND. THAT WOULD PUT A WET
BAROCLINIC ZONE OVER THE FORECAST AREA FROM FRIDAY INTO THE FIRST OF
NEXT WEEK...HOWEVER THE ECMWF MAINTAINS A MORE MERIDIONAL FLOW OVER
THE PACIFIC NORTHWEST WITH CONSIDERABLY LESS PRECIPITATION THAN SHOWN
ON THE LATEST GFS. AT THIS POINT NOT READY TO GO ENTIRELY WITH
EITHER VERSION AND WILL GO WITH HIGH CHANCE TO LIKELY PRECIPITATION
BUT NOT EXPECT THE AMOUNTS DEPICTED ON THE LATEST GFS. WITH ALL THE
NEW SNOW ON THE COAST RANGE WILL HAVE TO KEEP AN EYE ON THIS WARMING
AND WET TREND WITH CONSIDERATION OF RUN OFF. WILLSON
&&

.AVIATION...LOW PRESSURE OFF THE COAST WILL MOVE ASHORE INTO THE
NORTHWEST CORNER OF OREGON BY EARLY AFTERNOON AND MOVE TO THE NORTH
OF PORTLAND LATE IN THE AFTERNOON. SHOWER BANDS ROTATING AROUND LOW
WILL MOVE OVER THE AREA WITH THE HEAVIEST BANDS COAST RANGE WEST
THIS MORNING. AS THE LOW MOVES CLOSER HEAVIER BANDS WILL SPREAD
INLAND BY AFTERNOON. INCREASING MVFR CONDITIONS ON THE COAST WITH
SOME IFR CONDITIONS NORTH IN ANY AREAS OF SNOW THIS MORNING. SHOWERS
WILL FALL AS SNOW OVER ALL THE COAST RANGE TODAY EXCEPT VERY LOWEST
ELEVATIONS. VFR CONDITIONS INLAND WILL BE OCCASIONAL MVFR AFTER
DAYBREAK IN ANY MIXED RAIN AND SNOW SHOWERS. MORE MVFR CONDITIONS
ARE POSSIBLE THIS AFTERNOON IN HEAVIER SHOWERS.

 &&

.MARINE...LOW PRESSURE WEST OF TILLAMOOK JUST OUTSIDE THE WATERS
EARLY THIS MORNING WILL MOVES ASHORE NEAR CANNON BEACH BY EARLY
AFTERNOON. STRONG GALE FORCE WINDS CENTRAL COAST EARLY TODAY WILL
SPREAD TO NEAR TILLAMOOK THIS MORNING THEN WEAKEN AS LOW PRESSURE
WEAKENS AND MOVES ASHORE. BY LATE IN THE DAY WINDS WILL SHIFT TO THE
WEST TO NORTHWEST OVER THE WATERS AND BE IN THE SMALL CRAFT RANGE.
SEAS WILL BE NEAR 18 FEET IN THE CENTRAL COAST WITH THE STRONG WINDS
AND BUILD TO AROUND 14 FEET IN THE NORTH. SEAS WILL DECREASE THIS
AFTERNOON TO 13 TO 14 FEET RANGE.

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
.OR/WA....GALE WARNING THIS MORNING TILLAMOOK TO FLORENCE.
          SMALL CRAFT ADVISORY FOR WIND AND SEAS THIS MORNING
           CAPE SHOALWATER TO TILLAMOOK.
          SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR THROUGH
           TONIGHT.
          HEAVY SNOW WARNING FOR THE COASTAL MOUNTAINS OF SOUTHWEST
           WASHINGTON AND NORTHWEST OREGON TODAY.
          SNOW ADVISORY FOR THE CASCADE FOOTHILLS OF SOUTHWEST
           WASHINGTON AND NORTHWEST OREGON TODAY.
          SNOW ADVISORY FOR THE WESTERN COLUMBIA RIVER GORGE TODAY.
          SNOW ADVISORY FOR THE SOUTH WASHINGTON AND NORTH AND
           CENTRAL OREGON CASCADES TODAY THROUGH WEDNESDAY EVENING.
          SNOW ADVISORY FOR THE GREATER PORTLAND AND VANCOUVER METRO
           AREAS...THE LOWER COLUMBIA...I-5 CORRIDOR...AND THE SOUTH
           WASHINGTON AND NORTH OREGON COAST TODAY.
          HIGH SURF ADVISORY SOUTH OF TILLAMOOK UNTIL 2PM.
          HIGH WIND WARNING NORTH AND CENTRAL OREGON COAST SOUTH OF
           TILLAMOOK UNTIL NOON.
&&

.PRELIMINARY POINT POPS...
AST 98966   PDX 87855   SLE 87855   EUG 87855

MORE WEATHER INFORMATION ONLINE AT...
Http://weather.gov/portland

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.
Hazardous weather outlook, Feb 27, 6:18 AM PST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
618 AM PST TUE FEB 27 2007

ORZ003-004-WAZ020-281430-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
618 AM PST TUE FEB 27 2007

.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE TODAY. REFER TO
PDXWSWPQR FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SNOW ACCUMULATIONS ARE POSSIBLE AT TIMES WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ011-013-WAZ019-281430-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-
618 AM PST TUE FEB 27 2007

.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE TODAY. REFER TO
PDXWSWPQR FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE AT TIMES WEDNESDAY
AT LOWER ELEVATIONS...AND WEDNESDAY THROUGH FRIDAY AT HIGHER
ELEVATIONS. REFER TO PDXWSWPQR FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES..

ORZ005-006-009-010-012-WAZ021>023-039-040-281415-
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
WESTERN COLUMBIA RIVER GORGE-NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-SOUTH WASHINGTON COAST-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
618 AM PST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE TODAY ABOVE 500 FEET.
REFER TO PDXWSWPQR FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SHOWERS WILL CONTINUE THROUGH FRIDAY WITH LOW SNOW LEVELS.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ210-250-255-270-275-281430-
COLUMBIA RIVER BAR-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
20 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 20 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 20 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 20 TO 60 NM-
618 AM PST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE
COASTAL WATERS FROM CAPE SHOALWATER TO FLORENCE.

.DAY ONE...TODAY AND TONIGHT
STRONG LOW PRESSURE SYSTEM PRODUCING GALE FORCE WINDS SOUTH OF
TILLAMOOK. REFER TO PDXCWFPQR FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES..

ORZ001-281415-
NORTH OREGON COAST-
618 AM PST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT
STRONG GUSTY WINDS ALONG THE HEADLANDS SOUTH OF TILLAMOOK THIS
MORNING. REFER TO PDXNPWPQR FOR DETAILS.

HIGH SURF CONDITIONS SOUTH OF TILLAMOOK THIS MORNING. REFER TO
PDXCFWPQR FOR DETAILS.

SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE TODAY
ABOVE 500 FEET. REFER TO PDXWSWPQR FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SHOWERS WILL CONTINUE THROUGH FRIDAY WITH LOW SNOW LEVELS.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ002-281430-
CENTRAL OREGON COAST-
618 AM PST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT
STRONG GUSTY WINDS ALONG THE HEADLANDS THIS MORNING. REFER TO
PDXNPWPQR FOR DETAILS.

HIGH SURF CONDITIONS SOUTH OF TILLAMOOK THIS MORNING. REFER TO
PDXCFWPQR FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ007-008-281430-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-
618 AM PST TUE FEB 27 2007

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS ARE NOT LIKELY TO BE NEEDED TODAY.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 11:29 PM PSTHeavy Snow WarningPQR38 hr
Feb 27, 4:29 AM PSTHigh Surf AdvisoryPQR9 hr
Feb 27, 5:28 AM PSTHigh Wind WarningPQR8 hr

Nearby

Wind Advisories in Oregon, 2007Wind Advisories in Washington, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.